Alert archive / Ohio / Flash Flood Warnings in 2011

Flash Flood Warning 24, NWS Wilmington, OH

May 13, 2011Fairfield County, Hocking County, Pickaway County, Ohio

NWS Wilmington, OH issued this flash flood warning at May 13, 2011, 12:31 AM EDT for Fairfield County, Hocking County, Pickaway County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2011, 12:31 AM EDT (04:31 UTC)
Expired
May 13, 2011, 3:30 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 97 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 1:05 AM EDTFLOOD3 Ene Whisler, OHHIGH WATER REPORTED ON STATE ROUTE 56.
May 13, 1:12 AM EDTFLASH FLOOD4 Se Buena Vista, OHSIX INCHES FLOWING WATER ST RTE 180 AND ST RTE 374

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.5 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
667 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1715 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

785 
WGUS51 KILN 130431
FFWILN
OHC045-073-129-130730-
/O.NEW.KILN.FF.W.0024.110513T0431Z-110513T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1231 AM EDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  WESTERN HOCKING COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...

* UNTIL 330 AM EDT.

* AT 1218 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED THAT 2 TO 3 
INCHES OF RAIN HAVE FALLEN ACROSS THE WARNING AREA SINCE 1030 PM 
EDT.


* HEAVY RAIN WILL CONTINUE TO FALL ACROSS THE WARNED AREA AS ANOTHER 
ROUND OF THUNDERSTORMS MOVES SLOWLY NORTHEAST. ANOTHER 1 TO 2 INCHES 
OF RAIN WILL BE POSSIBLE THROUGH 330 AM EDT. RUNOFF FROM THIS   
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SUGAR 
GROVE...LAURELVILLE...WHISLER...TARLTON...SOUTH PERRY...HAYNES
AND HOCKING HILLS STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.

&&

LAT...LON 3942 8260 3942 8274 3947 8274 3947 8282
      3948 8283 3958 8286 3962 8253 3944 8251

$$
3 follow-up statements
121 
WGUS71 KILN 130521
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
121 AM EDT FRI MAY 13 2011

OHC045-073-129-130730-
/O.CON.KILN.FF.W.0024.000000T0000Z-110513T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
121 AM EDT FRI MAY 13 2011

...FLASH FLOOD WARNING CONTINUES FOR SOUTHEASTERN PICKAWAY...WESTERN
HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES UNTIL 330 AM EDT...

AT 112 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
EXCESSIVE RAINFALL WAS PRODUCING FLASH FLOODING NEAR THE 
INTERSECTION OF STATE ROUTE 180 AND STATE ROUTE 374 IN HOCKING 
COUNTY. 

RADAR CONTINUES TO INDICATE SHOWERS AND THUNDERSTORMS WITH HEAVY 
RAIN ACROSS THE WARNING AREA. ANOTHER INCH OF RAIN WILL BE POSSIBLE 
THROUGH 330 AM EDT. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL 
CONTINUE TO RESULT IN FLASH FLOODING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING 
INCLUDE...LAURELVILLE...TARLTON...WHISLER...AND THE HOCKING STATE 
FOREST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.

&&

LAT...LON 3942 8260 3942 8274 3947 8274 3947 8282
      3948 8283 3958 8286 3962 8253 3944 8251

$$
641 
WGUS71 KILN 130605
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
205 AM EDT FRI MAY 13 2011

OHC045-073-129-130730-
/O.CON.KILN.FF.W.0024.000000T0000Z-110513T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
205 AM EDT FRI MAY 13 2011

...FLASH FLOOD WARNING CONTINUES FOR SOUTHEASTERN PICKAWAY...WESTERN
HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES UNTIL 330 AM EDT...

AT 200 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT RAIN HAD ENDED FOR THE WARNING AREA. HOWEVER...RUNOFF FROM THE 
EARLIER EXCESSIVE RAIN WILL ALLOW FLASH FLOODING TO CONTINUE TO 
OCCUR DURING THE EARLY MORNING HOURS.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LAURELVILLE...TARLTON...WHISLER...AND THE HOCKING STATE FOREST AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.

&&

LAT...LON 3942 8260 3942 8274 3947 8274 3947 8282
      3948 8283 3958 8286 3962 8253 3944 8251

$$

HATZOS
938 
WGUS71 KILN 130728
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
328 AM EDT FRI MAY 13 2011

OHC045-073-129-130737-
/O.EXP.KILN.FF.W.0024.000000T0000Z-110513T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
328 AM EDT FRI MAY 13 2011

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN PICKAWAY...WESTERN
HOCKING AND SOUTHWESTERN FAIRFIELD COUNTIES WILL EXPIRE AT 330 AM
EDT...

LOCAL LAW ENFORCEMENT HAS REPORTED NO ADDITIONAL PROBLEMS IN THE 
WARNING AREA...WITH STREAMS AND CREEKS BEGINNING TO RECEDE...ENDING 
THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3942 8260 3942 8274 3947 8274 3947 8282
      3948 8283 3958 8286 3962 8253 3944 8251

$$

HATZOS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 12, 9:41 PM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, May 12, 9:41 PM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
941 PM EDT THU MAY 12 2011

.SYNOPSIS...
LOW PRESSURE WILL SLOWLY MOVE INTO THE REGION THROUGH THE END OF
THE WEEK BRINGING INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
CONVERGENCE ALONG OUTFLOW FROM STORM COMPLEX TO THE NORTHEAST OF
THE REGION HAS RESULTED IN SOME NEW DEVELOPMENT ALONG THE SOUTHERN
EDGE. AND IT IS NOT OUT OF THE QUESTION THAT A FEW CELLS IN THIS
CONVERGENT LINE COULD BRUSH BY THE NORTHEAST CORNER OF THE
FORECAST AREA OVER THE NEXT COUPLE OF HOURS...AND THEN THE FAR
EASTERN ZONES LATER TONIGHT.

OTHERWISE HAVE CONTINUED TO MONITOR CONVECTIVE TRENDS AHEAD OF MCV
TREKKING THROUGH THE TENNESSEE/LOWER OHIO VALLEYS. REMNANTS OF
ONGOING CONVECTION MAY STILL AFFECT SOUTHEAST ZONES IN THE NEXT
FEW HOURS...ALTHOUGH THE ACTIVITY IS ON A WEAKENING TREND.

CONTINUE TO LEAN TOWARDS WARMER GUIDANCE FOR LOWS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
VERTICALLY STACKED LOW PRESSURE SYSTEM WILL MOVE CLOSER TO THE
AREA THROUGH THE PERIOD. THIS WILL BRING A GREATER COVERAGE OF
SHOWERS AND THUNDERSTORMS. LATEST GUIDANCE SUGGESTS THAT ONE BAND
OF PRECIPITATION WILL LIFT NORTHEAST ACROSS THE AREA FRIDAY
AFTERNOON AND EVENING. THEN THERE COULD BE A LULL WITH ACTIVITY
INCREASING ONCE AGAIN LATE FRIDAY NIGHT. BUT AS OFTEN OCCURS WITH
CONVECTION THESE TYPES OF DETAILS CAN CHANGE READILY. MOS BLEND
LOOKED REASONABLE FOR FRIDAY HIGHS BUT STILL WENT ABOVE GUIDANCE
FOR LOWS AS THE SURFACE LOW REMAINS WEST OF THE FORECAST AREA
THROUGH SATURDAY MORNING.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
UPPER LEVEL LOWS WILL MEANDER THROUGH THE FA OVER THE WEEKEND AND
INTO NEXT WEEK.  THIS WILL KEEP PRECIP CHANCES ACROSS THE AREA
THROUGH MONDAY.  A BRIEF BREAK WILL OCCUR MONDAY NIGHT AND THEN
PRECIP CHANCES WILL RETURN TUESDAY INTO THURSDAY.  SOUTHERLY WINDS
ON SATURDAY WILL ALLOW TEMPERATURES TO BE IN THE 70S HOWEVER WINDS
WILL BECOME MORE WESTERLY TO NORTHERLY FOR MOST OF THE REMAINING
TIME PERIOD.  THIS COMBINED WITH CLOUD COVER AND PRECIP WILL LEAD TO
COOLER TEMPERATURES WITH HIGHS IN THE UPPER 50S TO THE 60S.
ALTHOUGH COOLER AIR MASS WILL BE IN PLACE LOW TEMPERATURES WILL ONLY
DROP INTO THE 40S TO 50S DUE TO CLOUD COVER ACROSS THE AREA.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
ISOLATED SHOWERS ARE POSSIBLE...MAINLY SOUTH OF I-71 THROUGH 02Z.
AFTER 02Z...WHAT REMAINS OF A LINE OF THUNDERSTORMS OVER
INDIANA/KENTUCKY WILL APPROACH KCVG/KLUK/KDAY. AT THIS TIME...EXPECT
THIS ACTIVITY TO BE WEAKENING DUE TO THE LOSS OF DAYTIME HEATING.
HOWEVER...ENOUGH MAY REMAIN INTACT TO PRODUCE BRIEF SHOWERS AND
THUNDERSTORMS THROUGH 05Z...MAINLY WEST OF A KDAY/KILN LINE.
OVERNIGHT PATCHY FOG IS EXPECTED TO DEVELOP ONCE AGAIN WITH MAINLY
MVFR CONDITIONS. KLUK MAY BRIEFLY DROP TO LIFR VISIBILITIES. THERE
WILL BE LOW CHANCES OF SHOWERS ACTIVITY BEYOND 05Z THROUGH SUNRISE
FRIDAY. AFTER 18Z FRIDAY A BAND OF SHOWERS AND THUNDERSTORMS IS
EXPECTED TO DEVELOP AND MOVE SW TO NE ACROSS THE AREA...AFFECTING
MOST AIRPORTS AT SOME POINT DURING FRIDAY AFTERNOON AND EVENING.
CURRENTLY HAVE VCSH AND CB TO REFLECT THIS...WITH TEMPOS BEING ADDED
LATER.

OUTLOOK...THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...
NEAR TERM...LATTO
SHORT TERM...
LONG TERM...NOVAK
AVIATION...LATTO
Hazardous weather outlook, May 12, 4:48 PM EDT, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT THU MAY 12 2011

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-132100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
448 PM EDT THU MAY 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 12, 10:27 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1027 PM EDT THU MAY 12 2011

OHZ064-065-073-074-130315-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-ROSS OH-
1027 PM EDT THU MAY 12 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ROSS...SOUTHEASTERN
PICKAWAY...HOCKING AND SOUTHERN FAIRFIELD COUNTIES THROUGH 1115 PM
EDT...

AT 1019 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WHISLER...MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROCKBRIDGE...SUGAR
GROVE...LOGAN AND BREMEN.

ALSO...CLEARPORT...HAYDENVILLE...ENTERPRISE...HIDEAWAY HILLS AND LAKE
LOGAN STATE PARK ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3940 8282 3957 8289 3973 8241 3963 8237
      3960 8237 3960 8235 3948 8230
Special weather statement, May 13, 12:30 AM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1230 AM EDT FRI MAY 13 2011

OHZ064-130500-
PICKAWAY OH-
1230 AM EDT FRI MAY 13 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PICKAWAY COUNTY THROUGH
100 AM EDT...

AT 1226 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
WILLIAMSPORT...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
CIRCLEVILLE...LOGAN ELM VILLAGE...PICKAWAY COUNTY AIRPORT...
RINGGOLD...AND AW MARION STATE PARK.

LAT...LON 3976 8285 3956 8285 3951 8282 3951 8309
      3957 8318

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 10:27 PM EDTSpecial Weather StatementILNHocking48 min
May 12, 11:04 PM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway116 min
May 13, 12:30 AM EDTSpecial Weather StatementILNPickaway30 min
May 13, 3:29 PM EDTSpecial Weather StatementILNBrown, Clermont, Hamilton, Warren61 min
May 13, 3:56 PM EDTSevere Thunderstorm WarningILNButler, Hamilton, Warren37 min
May 13, 4:18 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton, Warren28 min
May 13, 4:56 PM EDTSpecial Weather StatementILNMontgomery, Preble64 min
May 13, 5:00 PM EDTSpecial Weather StatementILNClinton, Fayette, Highland60 min
May 13, 5:09 PM EDTSpecial Weather StatementILNAuglaize51 min
May 13, 5:36 PM EDTSevere Thunderstorm WarningILNScioto24 min
May 13, 5:47 PM EDTAreal Flood AdvisoryILNAuglaize3 hr
May 13, 6:45 PM EDTAreal Flood AdvisoryILNMercer3 hr
May 13, 7:42 PM EDTAreal Flood AdvisoryILNHardin3 hr

Nearby

Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.